Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    3
  • views
    1002

Day 57 - 8 weeks!

OverjoyedTwig

379 views

So.. 8 weeks done. Still on 60mg/day. Today i felt PAIN for the first time, but i guess its because i barely drank any water in the past 3 days and my body is aching for hydration. Everything hurt, my back, my legs, my arms, my hands.. it was awful. So now im going to drown myself in water :)
Aquaphor is the best thing ever. I've been having tons of issues with my nose because of dry blood that hurts like hell.. so i just put tons of Aquaphor inside my nose and voila! Problem solved. Its a bit disgusting buti dont really care.

Also, i had this horrible rash on my hands. It was itchy and red and then it started burning.. i applied some cortisone cream and that was it, it "died". Now i have like dead skin, dry, i will start applying Aquaphor there as well. 
Lips are dry but could be worse. With constant Aquaphor and exfoliation im doing great!

I have my appointment in 2 days. But i dont know if i want to upper my dose to 80mg. What if i start having side effects?

ah,  scars are the same. I dont see any improvement there so its kind of annoying.... No new cysts, only 2 veeery small spots that disappeared in a day. 



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×